# SDR VNAA20250116053

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: SH670313724S
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE FOUND WITH CRACK AT UPPER END. CORRECTIVE ACTION: LOCATE, DRILL, AND INSTALLED NEW SERVICEABLE DRAG ANGEL P# 601R31772-5S IAW CRJ 700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
